Volume 9, Number 2
Preview Issue Next Issue

Purchase

Shou-fu Li

J. Comp. Math., 9 (1991), pp. 97-104

Preview Purchase PDF 0 66 Article preview

Purchase

Xiao-liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110

Preview Purchase PDF 0 46 Article preview

Purchase

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Purchase PDF 0 63 Article preview

Purchase

Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 115-124

Preview Purchase PDF 1 69 Article preview

Purchase

Jin Tang and Cheng-shu Wang

J. Comp. Math., 9 (1991), pp. 125-134

Preview Purchase PDF 0 47 Article preview

Purchase

Xiu-min Shao and Zhong-min Yuan

J. Comp. Math., 9 (1991), pp. 135-148

Preview Purchase PDF 0 52 Article preview

Purchase

Zhong-hua Yang

J. Comp. Math., 9 (1991), pp. 149-154

Preview Purchase PDF 0 62 Article preview

Purchase

Jia-ye Wang and Cai-ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162

Preview Purchase PDF 0 59 Article preview

Purchase

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169

Preview Purchase PDF 0 58 Article preview

Purchase

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183

Preview Purchase PDF 0 62 Article preview

Purchase

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193

Preview Purchase PDF 1 51 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80